MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PATELLA RESURFACING SIZE 2; PATELLA KNEE IMPLANT

MEDACTA INTERNATIONAL SA PATELLA RESURFACING SIZE 2; PATELLA KNEE IMPLANT
Model Number 02.07.0034RP
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 august 2021: lot 173023: (b)(4) items manufactured and released on 02-aug-2017.Expiration date: 2022-july-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a loose patella.The cause of the loose patella is unknown.3 years and 10 months after the primary surgery, the surgeon revised the patella and poly and the surgery was completed successfully.

Brand Name
PATELLA RESURFACING SIZE 2
Common Device Name
PATELLA KNEE IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12517835
Report Number3005180920-2021-00760
Device Sequence Number4584497
Product Code JWH
UDI-Device Identifier07630030815751
UDI-Public07630030815751
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2022
Device Model Number02.07.0034RP
Device Catalogue Number02.07.0034RP
Device Lot Number173023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;